Items where Author is "Wang, Weihua"
Group by: Item Type | No Grouping Jump to: Article Number of items: 2. ArticleWang, Weihua (2020) p-biharmonic equation with Hardy–Sobolev exponent and without the Ambrosetti–Rabinowitz condition. Electronic Journal of Qualitative Theory of Differential Equations, 2020 (42). pp. 1-16. ISSN 1417-3875 Ji, Chao and Wang, Weihua (2012) On the p-biharmonic equation involving concave-convex nonlinearities and sign-changing weight function. Electronic Journal of Qualitative Theory of Differential Equations, 2012 (2). pp. 1-17. ISSN 1417-3875 |